RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Repovš, Dušan D.

Statistics Math-Net.Ru
Total publications: 46
Scientific articles: 46

Number of views:
This page:2008
Abstract pages:13118
Full texts:5522
References:1429
Professor
PhD (1983)
Birth date: 30.11.1954
E-mail:
Website: http://www.pef.uni-lj.si/repovs/index.html
Keywords: Topological group, Hilbert-Smith conjecture, Lie algebra, elliptic partial differential equation, convexity, Busemann G-space, multivalued map, continuous selection, wild Cantor set, Peano continuum, Q-manifold, Menger manifold, cellularity, upper semicontinuous decomposition, cohomological dimension, homology manifold, acyclic resolution, Euclidean neighborhood retract, general position property, 3-manifold recognition, link invariant, 4-manifold classification, epsilon surgery, Poincaré complex.

Subject:

Pure and Applied Mathematics


http://www.mathnet.ru/eng/person8507
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:repovs.dusan-d
https://mathscinet.ams.org/mathscinet/MRAuthorID/147135
http://orcid.org/0000-0002-6643-1271
http://www.researcherid.com/rid/C-3602-2008
http://www.scopus.com/authid/detail.url?authorId=7004606901

Publications in Math-Net.Ru
2019
1. M. V. Zaicev, D. D. Repovš, “Combinatorics on binary words and codimensions of identities in left nilpotent algebras”, Algebra Logika, 58:1 (2019),  35–51  mathnet
2015
2. M. V. Zaicev, D. Repovš, “Exponential growth of codimensions of identities of algebras with unity”, Mat. Sb., 206:10 (2015),  103–126  mathnet  mathscinet  zmath  elib; Sb. Math., 206:10 (2015), 1440–1462  isi  scopus
2014
3. M. V. Zaicev, D. Repovš, “A Four-Dimensional Simple Algebra with Fractional PI-Exponent”, Mat. Zametki, 95:4 (2014),  538–553  mathnet  mathscinet  elib; Math. Notes, 95:4 (2014), 487–499  isi  scopus
2013
4. O. R. Nykyforchyn, D. Repovš, “Liftings of normal functors in the category of compacta to categories of topological algebra and analysis”, Sibirsk. Mat. Zh., 54:5 (2013),  1087–1101  mathnet  mathscinet  elib; Siberian Math. J., 54:5 (2013), 871–882  isi  scopus
2012
5. S. M. Ageev, D. D. Repovš, “The Covering Homotopy Extension Problem for Compact Transformation Groups”, Mat. Zametki, 92:6 (2012),  803–818  mathnet  mathscinet  zmath  elib; Math. Notes, 92:6 (2012), 737–750  isi  scopus
6. D. Repovš, M. B. Skopenkov, M. Cencelj, “Classification of knotted tori in 2-metastable dimension”, Mat. Sb., 203:11 (2012),  129–158  mathnet  mathscinet  zmath  elib; Sb. Math., 203:11 (2012), 1654–1681  isi  scopus
2011
7. A. Yu. Vesnin, D. Repovš, “Two-Sided Bounds for the Volume of Right-Angled Hyperbolic Polyhedra”, Mat. Zametki, 89:1 (2011),  12–18  mathnet  mathscinet; Math. Notes, 89:1 (2011), 31–36  isi  scopus
2010
8. S. M. Ageev, D. Repovš, “On extending actions of groups”, Mat. Sb., 201:2 (2010),  3–28  mathnet  mathscinet  zmath  elib; Sb. Math., 201:2 (2010), 159–182  isi  scopus
2007
9. Yu. V. Muranov, D. Repovš, M. Cencelj, “The $\pi$-$\pi$-Theorem for Manifold Pairs”, Mat. Zametki, 81:3 (2007),  405–416  mathnet  mathscinet  zmath  elib; Math. Notes, 81:3 (2007), 356–364  isi  elib  scopus
10. D. Repovš, M. B. Skopenkov, M. Cencelj, “Homotopy type of the complement of an immersion and classification of embeddings of tori”, Uspekhi Mat. Nauk, 62:5(377) (2007),  165–166  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:5 (2007), 985–987  isi  elib  scopus
2006
11. U. H. Karimov, D. Repovš, “Hawaiian groups of topological spaces”, Uspekhi Mat. Nauk, 61:5(371) (2006),  185–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:5 (2006), 987–989  isi  scopus
2005
12. P. M. Akhmet'ev, D. Repovš, M. Cencelj, “Some Algebraic Properties of Cerf Diagrams of One-Parameter Function Families”, Funktsional. Anal. i Prilozhen., 39:3 (2005),  1–13  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 39:3 (2005), 165–174  isi  scopus
13. F. Hegenbarth, D. Repovš, “Solving four-dimensional surgery problems using controlled theory”, Fundam. Prikl. Mat., 11:4 (2005),  221–236  mathnet  mathscinet  zmath; J. Math. Sci., 144:5 (2007), 4516–4526  scopus
14. A. Cavicchioli, D. Repovš, T. Thickstun, “Geometric topology of generalized $3$-manifolds”, Fundam. Prikl. Mat., 11:4 (2005),  71–84  mathnet  mathscinet  zmath; J. Math. Sci., 144:5 (2007), 4413–4422  scopus
15. D. Repovš, M. B. Skopenkov, M. Cencelj, “A short proof of the twelve-point theorem”, Mat. Zametki, 77:1 (2005),  117–120  mathnet  mathscinet  zmath  elib; Math. Notes, 77:1 (2005), 108–111  isi  elib  scopus
2004
16. S. M. Ageev, S. A. Bogatyi, D. Repovš, “Banach–Mazur Compacta are Aleksandrov Compactifications of $Q$-manifolds”, Mat. Zametki, 76:1 (2004),  3–10  mathnet  mathscinet  zmath; Math. Notes, 76:1 (2004), 3–9  isi  scopus
17. M. Cencelj, D. Repovš, A. B. Skopenkov, “On the Browder–Levine–Novikov Embedding Theorems”, Tr. Mat. Inst. Steklova, 247 (2004),  280–290  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 247 (2004), 259–268
18. I. Maleshich, P. E. Pushkar', D. Repovš, “On Eversion of Spheres”, Tr. Mat. Inst. Steklova, 247 (2004),  151–158  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 247 (2004), 135–142
2003
19. S. M. Ageev, S. A. Bogatyi, D. Repovš, “The complement $Q_E(n)$ of the point Eucl of Euclidean space in the Banach–Mazur compactum $Q(n)$ is a $Q$-manifold”, Uspekhi Mat. Nauk, 58:3(351) (2003),  185–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 58:3 (2003), 607–609  isi  scopus
20. Yu. V. Muranov, D. Repovš, F. Spaggiari, “Surgery on triples of manifolds”, Mat. Sb., 194:8 (2003),  139–160  mathnet  mathscinet  zmath  elib; Sb. Math., 194:8 (2003), 1251–1271  isi  scopus
21. P. M. Akhmet'ev, I. Maleshich, D. Repovš, “On the Euler characteristic of multiple selfintersection points of immersed manifolds”, Sibirsk. Mat. Zh., 44:2 (2003),  256–262  mathnet  mathscinet  zmath; Siberian Math. J., 44:2 (2003), 208–212  isi
2002
22. D. Repovš, A. B. Skopenkov, “Характеристические классы для начинающих”, Mat. Pros., Ser. 3, 6 (2002),  60–77  mathnet
23. P. M. Akhmet'ev, D. Repovš, I. Maleshich, “On Milnor's Invariants of 4-Component Links”, Mat. Zametki, 71:4 (2002),  496–507  mathnet  mathscinet  zmath; Math. Notes, 71:4 (2002), 455–463  isi  scopus
24. S. M. Ageev, D. Repovš, “The Jaworowski Method in the Problem of the Preservation of Extensor Properties by the Orbit Functor”, Mat. Zametki, 71:3 (2002),  470–473  mathnet  mathscinet  zmath  elib; Math. Notes, 71:3 (2002), 428–431  isi  scopus
25. Yu. V. Muranov, D. Repovš, “Geometric properties of a spectral sequence in surgery theory”, Uspekhi Mat. Nauk, 57:6(348) (2002),  191–192  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 57:6 (2002), 1238–1239  isi  scopus
26. S. M. Ageev, D. Repovš, “The method of approximative extension of mappings in the theory of extensors”, Sibirsk. Mat. Zh., 43:4 (2002),  739–756  mathnet  mathscinet; Siberian Math. J., 43:4 (2002), 591–604  isi
2001
27. Yu. V. Muranov, D. Repovš, “The Groups $LS$ and Morphisms of Quadratic Extensions”, Mat. Zametki, 70:3 (2001),  419–424  mathnet  mathscinet  zmath  elib; Math. Notes, 70:3 (2001), 378–383  isi
28. D. Repovš, P. V. Semenov, “On the Relation between the Nonconvexity of a Set and the Nonconvexity of Its $\varepsilon$-Neighborhoods”, Mat. Zametki, 70:2 (2001),  246–259  mathnet  mathscinet  zmath  elib; Math. Notes, 70:2 (2001), 221–232  isi
29. I. Maleshich, Yu. V. Muranov, D. Repovš, “Splitting Obstruction Groups in Codimension 2”, Mat. Zametki, 69:1 (2001),  52–73  mathnet  mathscinet  zmath  elib; Math. Notes, 69:1 (2001), 46–64  isi
30. P. M. Akhmet'ev, I. Maleshich, D. Repovš, “A formula for the generalized Sato–Levine invariant”, Mat. Sb., 192:1 (2001),  3–12  mathnet  mathscinet  zmath; Sb. Math., 192:1 (2001), 1–10  isi  scopus
2000
31. D. Repovš, A. B. Skopenkov, “Теория препятствий для начинающих”, Mat. Pros., Ser. 3, 4 (2000),  154–180  mathnet
1999
32. E. V. Shchepin, D. Repovš, “On smoothness of compacta”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 61 (1999),  190–207  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 100:6 (2000), 2716–2726
33. S. M. Ageev, D. Repovš, “Fine homotopy equivalence and injectivity”, Mat. Zametki, 65:6 (1999),  921–924  mathnet  mathscinet  zmath; Math. Notes, 65:6 (1999), 770–772  isi
34. D. Repovš, A. B. Skopenkov, “New results on embeddings of polyhedra and manifolds in Euclidean spaces”, Uspekhi Mat. Nauk, 54:6(330) (1999),  61–108  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 54:6 (1999), 1149–1196  isi  scopus
35. D. Repovš, A. B. Skopenkov, “Obstructions for Seifert fibrations and an extension of the Bolsinov–Fomenko theorem on integrable Hamiltonian systems”, Uspekhi Mat. Nauk, 54:3(327) (1999),  181–182  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 54:3 (1999), 652–653  isi  scopus
36. Yu. V. Muranov, D. Repovš, “Spherical fibrations and $L$-groups”, Uspekhi Mat. Nauk, 54:2(326) (1999),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:2 (1999), 445–447  isi  scopus
37. D. Repovš, A. B. Skopenkov, “Borromean Rings and Embedding Obstructions”, Tr. Mat. Inst. Steklova, 225 (1999),  331–338  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 225 (1999), 314–321
1998
38. Yu. V. Muranov, D. Repovš, “Surgery of closed manifolds with dihedral fundamental group”, Mat. Zametki, 64:2 (1998),  238–250  mathnet  mathscinet  zmath; Math. Notes, 64:2 (1998), 202–212  isi
39. S. M. Ageev, D. Repovš, “A unified finite-dimensional selection theorem”, Sibirsk. Mat. Zh., 39:5 (1998),  971–981  mathnet  mathscinet  zmath; Siberian Math. J., 39:5 (1998), 835–843  isi
40. P. M. Akhmet'ev, D. Repovš, “A Generalization of the Sato–Levine Invariant”, Tr. Mat. Inst. Steklova, 221 (1998),  69–80  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 221 (1998), 60–70
1997
41. Yu. V. Muranov, D. Repovš, “Groups of obstructions to surgery and splitting for a manifold pair”, Mat. Sb., 188:3 (1997),  127–142  mathnet  mathscinet  zmath; Sb. Math., 188:3 (1997), 449–463  isi  scopus
1996
42. Yu. V. Muranov, D. Repovš, “Obstructions to reconstructions from a pair of manifolds”, Uspekhi Mat. Nauk, 51:4(310) (1996),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:4 (1996), 743–744  isi  scopus
43. D. Repovš, A. B. Skopenkov, “Embeddability and isotopy of polyhedra in Euclidean spaces”, Tr. Mat. Inst. Steklova, 212 (1996),  173–187  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 212 (1996), 163–178
44. S. M. Ageev, D. Repovš, E. V. Shchepin, “On the softness of the Dranishnikov resolution”, Tr. Mat. Inst. Steklova, 212 (1996),  7–32  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 212 (1996), 3–27
1994
45. D. Repovš, P. V. Semenov, “Michael's theory of continuous selections. Development and applications”, Uspekhi Mat. Nauk, 49:6(300) (1994),  151–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:6 (1994), 157–196  isi
1992
46. R. J. Daverman, D. Repovš, “Shrinking 1-dimensional cell-like decompositions of 3-manifolds”, Trudy Mat. Inst. Steklov., 193 (1992),  95–97  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 193 (1993), 101–103

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020